# SDR DALA2024013001391

- Difficulty date: January 30, 2024
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N311DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 55153
- Aircraft time: 5,171 hours, 2,401 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Part number: 60097B020001
- Part serial: 6009700615
- Condition: Failed
- Location: #1
- Part time: 10,016 hours, 4,541 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 8311 - MISC/DE - DECLARED EMERGENCY TO LGA DUE TO A LT WING ANTI ICE FAIL. CORRECTIVE ACTION: REPLACED LT WING ANTI-ICE VALVE. (LP# 4312936)
